Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Almeida J. On pseudovarieties, varieties of languages, filters of congruences, pseudoidentities and related topics. Algebra Universalis. 1990;27:333-350.Edit
Almeida J, Costa JC, Zeitoun M. Pointlike sets with respect to $\bf R$ and $\bf J$. J. Pure Appl. Algebra. 2008;212:486-499.Edit
Almeida R, Dias C, Silva ME, Rocha AP. Arfima-Garch Modeling of Hrv: Clinical Application in Acute Brain Injury Springer International Publishing 2017.Edit
Almeida J. Some order properties of the lattice of varieties of commutative semigroups. Canad. J. Math.. 1986;38:19-47.Edit
Almeida J, Klíma O, Kunc M.. The ω-inequality problem for concatenation hierarchies of star-free languages. Forum Mathematicum. 2018;30:663-679.Edit
Almeida J, Delgado M.. Sur certains systèmes d'équations avec contraintes dans un groupe libre. Portugal. Math.. 1999;56:409-417.Edit
[2012-26] Almeida J, Cardoso Â. A Sequence of Weakly Monotonic Automata with Increasing Level .Edit
Alvarez MJ, Labouriau IS, Murza A.. Limit cycles for a class of quintic Z_6-equivariant systems without infinite critical points. Bulletin of the Belgian Mathematical Society - Simon Stevin. 2014;(21):841-857.Edit
Alves JF. Strong statistical stability of non-uniformly expanding maps. Nonlinearity. 2004;17:1193-1215.
Alves JF. Non-uniformly expanding dynamics: stability from a probabilistic viewpoint. Discrete Contin. Dynam. Systems. 2001;7:363-375.
Alves JF, Oliveira K, Tahzibi A. On the continuity of the SRB entropy for endomorphisms. J. Stat. Phys.. 2006;123:763-785.Edit
Alves JF. Statistical analysis of non-uniformly expanding dynamical systems Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro 2003.
Alves JF, Carvalho M, Vásquez CH. A Variational Principle for Impulsive Semiflows. Journal of Differential Equations. 2015;259:4229-4252.Edit
Alves JF, Schnellmann D. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc.. 2013;141:3943-3955.Edit
Alves JF, Pinheiro V. Gibbs-Markov structures and limit laws for partially hyperbolic attractors with mostly expanding central direction. Adv. Math.. 2010;223:1706-1730.Edit
Alves JF, Carvalho M, Freitas JM. Statistical stability for Hénon maps of the Benedicks-Carleson type. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2010;27:595-637.
Alves JF, Luzzatto S, Pinheiro V. Markov structures and decay of correlations for non-uniformly expanding dynamical systems. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2005;22:817-839.Edit
Alves JF, Carvalho M, Siqueira J. Equilibrium states for impulsive semiflows. Journal of Mathematical Analysis and Applications. 2017;451(2):839-857.Edit
Alves JF. Invariant probability measures and non-wandering sets for impulsive semiflows. J. Stat. Phys.. 2014;157:1097-1113.
[2005-32] Alves JF, Araújo V, Pacifico M., Pinheiro V.. On the volume of singular-hyperbolic sets .Edit
Alves JF. Stochastic behavior of asymptotically expanding maps. Discrete Contin. Dynam. Systems. 2001:14-21.
[2014-22] Alves JF, Pumariño A, Vigil E. Statistical stability for multidimensional piecewise expanding maps .Edit
[2004-14] Alves JF, Pinheiro V. Backward volume contraction for endomorphisms with eventual volume expansion .Edit
Alves JF, Araújo V, Vásquez CH. Stochastic stability of non-uniformly hyperbolic diffeomorphisms. Stoch. Dyn.. 2007;7:299-333.Edit
Alves JF, Araújo V. Random perturbations of nonuniformly expanding maps. Astérisque. 2003:xvii, 25-62.Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.